Related Questions

Is it true that taking fish oil helps me to become fat? Because I have a friend taking it & now her face and body becomes fat

Fish oil. Fish oil is not causing your friend to gain weight. Fish oil has many benefits including increasing good Cholesterol and protecting the heart. So please don't be alarmed, just keep a well balanced diet and keep up with your exercise and you should be fine. Read more...

I hit my head April 28th and 29th of this year. I was diagnosed with a mild concussion. I had PCS symptoms, and they are better now. Dizziness was a major symptom. I started taking fish oil and it's helped. When will I able to drink again?

Discuss with team. You should discuss this directly with your health care team taking care of you for the concussion. The lack of data makes trying to predict what you've experienced or the results of any evaluation preclude any ability to provide a recommendation. Read more...

Hit the back of my head hard. On call neuro said tylenol (acetaminophen) only less chance of bleeding brain. Should I stop my 3000mg fish oil a day for a while?

Medication effects. Thank you for informing about Depression, Xanax (alprazolam), (alprazolam) Omeprazole and Nadolol. It is likely that you had Medication side effects of drowsiness, dizziness, vertigo, confusion, and impaired coordination due to Xanax (alprazolam), (alprazolam) Omeprazole and Nadolol which led to ‘hitting back of your head” See Internist for side effects, Medication interaction, fish oil and treatment. See Psychiatrist for Xanax (alprazolam) effects and Therapy. Read more...

Do you recommend fish oil?

Fish Oil. Definitely. Fish oil and Omega 3s help with inflammation and can lower cholesterol. At least 1 gram a day if not 2 grams. Read more...

Is it good to take fish oil?

Marine Fish Oil. Has a large amount of scientific studies to support its usefulness. It is often taken to lower triglycerides and for eyes, brain, joint, and mood. Make sure you get a good brand w/about 50% of the total mgs in epa ; dha. If you are on a blood thinner check w/doc first. Read more...